Approximation of the Nikol'skii-Besov functional classes by entire functions of a special form

Keywords: Nikol'skii-Besov classes, entire functions of exponential type, Fourier transform
Published online: 2020-06-12

Abstract


We establish the exact-order estimates for the approximation of functions from the Nikol'skii-Besov classes $S^{\boldsymbol{r}}_{1,\theta}B(\mathbb{R}^d)$, $d\geq 1$, by entire functions of exponential type with some restrictions for their spectrum. The error of the approximation is estimated in the metric of the Lebesgue space $L_{\infty}(\mathbb{R}^d)$.

Article metrics
PDF downloads: 52
Abstract views: 113
How to Cite
(1)
Yanchenko S. Approximation of the Nikol’skii-Besov Functional Classes by Entire Functions of a Special Form. Carpathian Math. Publ. 2020, 12 (1), 148-156.